Experimental Mathematics

Noncyclotomic $\Z_p$-Extensions of Imaginary Quadratic Fields

Takashi Fukuda and Keiichi Komatsu

Full-text: Open access

Abstract

Let p be an odd prime number which splits into two distinct primes in an imaginary quadratic field K. Then K has certain kinds of noncyclotomic $\Z_p$-extensions which are constructed through ray class fields with respect to a prime ideal lying above p. We try to show that Iwasawa invariants $\mu$ and $\lambda$ both vanish for these specfic noncyclotomic $\Z_p$-extensions.

Article information

Source
Experiment. Math., Volume 11, Issue 4 (2002), 469-475.

Dates
First available in Project Euclid: 10 July 2003

Permanent link to this document
https://projecteuclid.org/euclid.em/1057864657

Mathematical Reviews number (MathSciNet)
MR1969639

Zentralblatt MATH identifier
1162.11390

Subjects
Primary: 11G15: Complex multiplication and moduli of abelian varieties [See also 14K22] 11R27: Units and factorization 1140

Keywords
Iwasawa invariants Siegel function computation

Citation

Fukuda, Takashi; Komatsu, Keiichi. Noncyclotomic $\Z_p$-Extensions of Imaginary Quadratic Fields. Experiment. Math. 11 (2002), no. 4, 469--475. https://projecteuclid.org/euclid.em/1057864657


Export citation